# SDR CALA2019061400954

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,791 hours, 21,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SEAT ROW 21, 2 2, AND 23 ABC INSTALLATION EMERGENCY LIGHTS WILL NOT TEST ON ROW S 10 THRU 20. PERFORMED TS. FOUND BATTERY PACK M1676 DEFECTIVE. AT ROW 7 DEF REMOVED AND REPLACED  ATTERY M1676 REF AMM 33-51-06 ALL CHECKS GOOD AT THIS TIME
